Flat 10 % Off on Rakhi Return Gifts. Use Code : RAK10
Q:

Hello, I have been given TT shot 2 days ago but that hip area is paining like hell. I have been feeling sick since yesterday, could not walk and neither could sleep. I have been using ice packs every now and then but it doesn't seem to help.
Is anyone else facing or had faced same issue?
Please suggest what should i do to get rid of this pain.
TIA..



Rubly Khan

hi dear it's completely ok to have lil pain after TT inj.. it will heal in 3_4, days .I too had taken TT n couldn't sleep coz of it..keep doing ice pack it will go soon
.

Sonali Shivlani

It is normal to feel soreness pain and stiffness after a tetanus shot. Ice packs and local application of Vicks can help you feel better. The discomfort can last upto 4 to five days.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/1971